# SDR SWAA2025102720642

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FIXED T/E PANEL OTBD OF NR 7 SPOILER, AFT SUPPORT ANGLE CRACKED.   REMOVED AND REPLACED AFT SUPPORT ANGLE IAW SRM 51-40-02 AND AIPC 57-50-00-25.
